MAUDE Adverse Event Report: STRYKER CORPORATION N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

STRYKER CORPORATION N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number 8450107530
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Doctor was drilling the patients bone with the precision match head 3.0 mm, it snapped off and broke in the patients bone.We retrieved the pieces out of patients bone.

Brand Name
N/A
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key10270163
Report Number10270163
Device Sequence Number3294140
Product Code HBE
UDI-Device Identifier07613327097023
UDI-Public(01)07613327097023(17)230401(10)20087017
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2020
Report Date (Section F) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8450107530
Device Catalogue Number8450-107-530
Device Lot Number20087017
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/24/2020